RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2011, Volume 202, Number 9  


Crossed product of a $C^*$-algebra by an endomorphism, coefficient algebras and transfer operators
A. B. Antonevich, V. I. Bakhtin, A. V. Lebedev
3
On the structure of invariant measures for set-valued maps
A. N. Gorbachev, A. M. Stepin
35
Framed $4$-graphs: Euler tours, Gauss circuits and rotating circuits
D. P. Il'yutko
53
Direct and inverse theorems of rational approximation in the Bergman space
T. S. Mardvilko, A. A. Pekarskii
77
Extremal trajectories and the asymptotics of the Maxwell time in the problem of the optimal rolling of a sphere on a plane
A. P. Mashtakov, Yu. L. Sachkov
97
Nonzero bounded solutions of one class of nonlinear ordinary differential equations
È. M. Muhamadiev, A. N. Naimov
121
Several versions of the compensated compactness principle
S. E. Pastukhova, A. S. Khripunova
135
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019